×

An existence theorem for a class of inclusions. (English) Zbl 0994.47058

A general existence theorem for a class of inclusions is obtained, which extends a result of Ricceri.
Reviewer: S.Tersian (Russe)

MSC:

47J05 Equations involving nonlinear operators (general)
47J20 Variational and other types of inequalities involving nonlinear operators (general)
47H10 Fixed-point theorems
47H04 Set-valued operators
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Ricceri, B., Un théorème d’existence pour les inéquations variationnelles, C.R. Acad. Sci. Paris, Sér. I Math., 301, 885-888 (1985) · Zbl 0606.49006
[2] Cubiotti, P., An existence theorem for generalized quasi-variational inequalities, Set-Valued Anal., 1, 81-87 (1993) · Zbl 0781.49006
[3] Ricceri, B., Basic existence theorems for generalized-variational and quasi-variational inequalities, (Giannessi, F.; Maugeri, A., Variational Inequalities and Network Equilibrium Problems (1995), Plenum Press), 251-255 · Zbl 0847.49011
[4] Cubiotti, P.; Yen, N. D., A result related to Ricceri’s conjecture on generalized quasi-variational inequalities, Arch. Math. (Basel), 69, 507-514 (1997) · Zbl 0907.49004
[5] Michael, E., Continuous selections I, Ann. Math., 63, 361-382 (1956) · Zbl 0071.15902
[6] Browder, F. E., The fixed-point theory of multi-valued mappings in topological vector spaces, Math. Ann., 177, 283-301 (1968) · Zbl 0176.45204
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.